Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The weakly coupled Yukawa$ \sb{2}$ field theory: cluster expansion and Wightman axioms


Authors: Alan Cooper and Lon Rosen
Journal: Trans. Amer. Math. Soc. 234 (1977), 1-88
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9947-1977-0468872-4
MathSciNet review: 0468872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove convergence of the Glimm-Jaffe-Spencer cluster expansion for the weakly coupled Yukawa model in two dimensions, thereby verifying the Wightman axioms including a positive mass gap.


References [Enhancements On Off] (What's this?)

  • [1] M. Abramowitz and I. A. Stegun (Editors), Handbook of mathematical fonctions, with formulas, graphs, and mathematical tables, Nat. Bur. Standards Appl. Math. Ser., 55, U.S. Govt. Printing Office, Washington, D.C., 1964. MR 29 #4914.
  • [2] D. Brydges, Cluster expansions for fermion fields by the time dependent Hamiltonian approach (preprint). MR 0413864 (54:1976)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. II, Interscience, New York, 1962. MR 25 #4216. MR 0065391 (16:426a)
  • [4] J. Dimock and J. Glimm, Measures on the Schwartz distribution space and applications to $ P{(\phi )_2}$ field theories, Advances in Math. 12 (1974), 58-83. MR 50 # 1665. MR 0349171 (50:1665)
  • [5] N. Dunford and J. T. Schwartz, Linear operators. Part II, Interscience, New York, 1963. MR 32 #6181. MR 0188745 (32:6181)
  • [6] J. Feldman and K. Osterwalder, The Wightman axioms and the mass gap for weakly coupled $ {({\phi ^4})_3}$ quantum field theories, Ann. Physics 97 (1976), 80-135. MR 0416337 (54:4412)
  • [7] J. Fröhlich, Schwinger functions and their generating functionals. I, Helv. Phys. Acta 47 (1974), 265. MR 0436830 (55:9768a)
  • [8] J. Glimm, A, Jaffe and T. Spencer, The particle structure of the weakly coupled $ P{(\phi )_2}$ model and other applications of high temperature expansions. Part I: Physics of quantum field models, Constructive Quantum Field Theory (G. Velo and A. Wightman, Editors), Springer-Verlag, Berlin and New York, 1973, pp. 132-198. MR 0395513 (52:16310)
  • [9] -, The particle structure of the weakly coupled $ P{(\phi )_2}$ model and other applications of high temperature expansions. Part II: The cluster expansion, Constructive Quantum Field Theory (G. Velo and A. Wightman, Editors), Springer-Verlag, Berlin and New York, 1973, pp. 199-242.
  • [10] -, The Wightman axioms and particle structure in the $ \mathcal{P}{(\phi )_2}$ quantum field model, Ann. of Math. (2) 100 (1974), 585-632. MR 50 # 15694. MR 0363256 (50:15694)
  • [11] F. Guerra, L. Rosen and B. Simon, The $ P{(\phi )_2}$ Euclidean quantum field theory as classical statistical mechanics, Ann. of Math. (2) 101 (1975), 111-259. MR 0378670 (51:14836)
  • [12] -, Boundary conations for the $ P{(\phi )_2}$ Euclidean field theory, Ann. Inst. H. Poincaré A 25 (1976), 231-334.
  • [13] J. Magnen and R. Sénéor, The infinite volume limit of the $ \phi _3^4$ model, Ann. Inst. H. Poincaré (to appear).
  • [14] -, The Wightman axioms for the weakly coupled Yukawa model in two dimensions, École Polytechnique (preprint).
  • [15] O. McBryan, Finite mass renormalizations in the Euclidean Yukawa$ _{2}$ field theory, Comm. Math. Phys. 44 (1975), 237-243. MR 0398351 (53:2204)
  • [16] -, Volume dependence of Schwinger functions in the Yukawa$ _{2}$ field theory, Comm. Math. Phys. 45 (1975), 279-294. MR 0389075 (52:9906)
  • [17] -, Contribution to Internat. Colloq. on Math. Methods of Quantum Field Theory, Marseille, 1975.
  • [18] K. Osterwalder and R. Schrader, Euclidean Fermi fields and a Feynman-Kac formula for boson-fermion models, Helv. Phys. Acta. 46 (1973/74), 277-302. MR 51 #2524. MR 0366276 (51:2524)
  • [19] -, Axioms for Euclidean Green's functions. I, II, Comm. Math. Phys. 31 (1973), 83-112; ibid. 42 (1975), 281-305. MR 48#7834; 51 # 12189.
  • [20] M. Reed and B. Simon, Methods of modern mathematical physics. Vol. II: Fourier analysis, self-adjointness, Academic Press, New York, 1975. MR 0493420 (58:12429b)
  • [21] L. Rosen, Renormalization of the Hilbert space in the mass shift model, J. Mathematical Phys. 13 (1972), 918-927. MR 45 #8176. MR 0299127 (45:8176)
  • [22] E. Seiler, Schwinger functions for the Yukawa model in two dimensions with space-time cutoff, Comm. Math. Phys. 42 (1975), 163-182. MR 51 # 12208. MR 0376022 (51:12208)
  • [23] E. Seiler and B. Simon, On finite mass renormalizations in the two dimensional Yukawa model, J. Mathematical Phys. 16 (1975), 2289-2293. MR 0403484 (53:7295)
  • [24] -, Bounds in the Yukawa$ _{2}$ quantum field theory: Upper bound on the pressure, Hamiltonian bound and linear lower bound, Comm. Math. Phys. 45 (1975), 99-114. MR 0413886 (54:1998)
  • [25] -, Nelson's symmetry and all that in the Yukawa$ _{2}$ and $ {({\phi ^4})_3}$ field theories, Ann. Physics 97 (1976), 470-518. MR 0438960 (55:11862)
  • [26] B. Simon, The $ P{(\phi )_2}$ Euclidean (quantum) field theory, Princeton Univ. Press, Princeton, N.J., 1974. MR 0489552 (58:8968)
  • [27] -, Notes on infinite determinants of Hilbert space operators, Advances in Math (to appear). MR 0482328 (58:2401)
  • [28] T. Spencer, The mass gap for the $ P{(\phi )_2}$ quantum field model with a strong external field, Comm. Math. Phys. 39 (1974), 63-76. MR 50 # 15732. MR 0363294 (50:15732)
  • [29] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 44 #7280. MR 0290095 (44:7280)
  • [30] R. F. Streater and A. S. Wightman, PCT, spin and statistics and all that, Benjamin, New York, 1964. MR 28 #4807. MR 0161603 (28:4807)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0468872-4
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society